# SDR ASMF200802004

- Difficulty date: February 11, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 64,668 hours, 31,841 cycles
- Engine: Pwa JT8D219
- System (JASC): 3452 · ATC Transponder System
- Part: Wire
- Part number: BXS700724
- Condition: Damaged
- Location: Transponder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC RETURNED, DUE TO TRANSPONDERS FAILED AND NO RADAR CONTACT WAS REPORTED BY CONTROL TOWER. MAINT PERFORMED AUTO TEST IN THE TRANSPONDER 1 AND 2 IAW MM 34-54-00, ALL CORRECT. AC WAS SENT TO THE HANGAR AND SYSTEMS WERE TESTED WITH TESTER MODEL TR-220 AND (C) AND (S) MODE WERE DETECTED OUT OF SERVICE. THE TRANSPONDER/TCAS CONTROL PANEL WAS REPLACED FOR THE (S) MODE IAW MM 34-54-03, TESTED CORRECT. IN THE (C) MODE THE WIRING WAS DETECTED DAMAGED, THEREFORE WIRING WAS REPAIRED IAW EO983490, TESTED CORRECT.
